# SDR TWAA0005505

- Difficulty date: March 27, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND TEMPORARY REPAIR AT STA 965, LONGERON 22L, A SKIN BULGE JUST AFT OF PRESSURE VENT SUGAR SCOOP LOWER AFT CORNER.  REMOVED CORRODED DOUBLER AND REPLACED WITH NEW DOUBLER (P/N 5914558-1) PER SPM 6-70-01.
